# SDR CALA0200102

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 29,857 hours, 8,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTING WIRING HARNESS BETWEEN LT SEAT ROWS 12-22 CRUSHED AND DAMAGED IN SEVERAL PLACES.  THE WIRING HARNESS WAS REPAIRED IAW BSWPM CHAPTER 20-10-13.
